Illinois, 2012

Excessive Heat in Illinois, July 1 to 7, 2012

July 1 to 7, 2012 · NWS ILX · 35 events in 35 counties and zones

An extended period of excessive heat and humidity occurred across central and southeast Illinois from June 29th through July 7th. while overnight lows generally remained in the 70s.

Where it happened

Every event with a place to put it; 35 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

An extended period of excessive heat and humidity occurred across central and southeast Illinois from June 29th through July 7th. Afternoon high temperatures ranged from 95 to 105 degrees...while overnight lows generally remained in the 70s. Peak heat index values approached 110 degrees on many days. One person died as a result of the intense heat in Chillicothe on July 5th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 30, 10:49 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 30, 10:49 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1149 PM CDT SAT JUN 30 2012

.DISCUSSION...
ISSUED 900 PM CDT SAT JUN 30 2012

A BROKEN LINE OF CONVECTION HAS FIRED FROM CASS COUNTY TO EDGAR
COUNTY...WHICH RESIDES BEHIND THE OUTFLOW BOUNDARY...AND ON THE
NORTH SIDE OF THE STATIONARY FRONT. ALTHOUGH SOME ELEVATED
INSTABILITY REMAINS PRESENT...THIS CONVECTION IS EXPECTED TO
REMAIN ON THE WEAKER SIDE DUE TO THE STABILIZING EFFECTS OF
DIURNAL COOLING AND EXPANDING COOLED POOL DEPTH. EVEN LIGHTNING
FREQUENCY FROM THE STRONGER CELL NORTH OF SPRINGFIELD HAS BEEN
RELATIVELY MINIMAL.

WE WILL KEEP CHANCE POPS IN THE CORRIDOR ALONG AND JUST SOUTH OF
THE LINE OF CONVECTION...WITH SLIGHT CHANCE NORTH AND SOUTH OF
THAT CORRIDOR. WE EXPECT THE CAPPING INVERSION TO BE STRONG ENOUGH
SOUTH OF THE BOUNDARY TO CAUSE THE STORMS TO DISSIPATE BEFORE
THEY REACH SOUTH NEAR I-70.

LOWS WILL REMAIN IN THE 70S IN ALL AREAS...WITH THE COOLEST AREAS
NORTH OF PEORIA. WINDS WILL REMAIN LIGHT EAST OR VARIABLE
OVERNIGHT DUE TO THE PROXIMITY OF THE STATIONARY FRONT.

MADE SOME ADJUSTMENTS TO THE POP/WEATHER GRIDS...OTHERWISE THE
REMAINDER LOOK ON TRACK. UPDATED INFORMATION WILL BE AVAILABLE
SHORTLY.

SHIMON

&&

.AVIATION...
ISSUED 1149 PM CDT SAT JUN 30 2012...FOR THE 06Z TAFS

A LINE OF STORMS CONTINUES TO LINGER NEAR THE STATIONARY FRONT
FROM CASS/SCOTT COUNTIES TO EDGAR/SOUTHERN CHAMPAIGN COUNTIES. WE
WILL LIKELY SEE THIS CONVECTION LINGER FOR SEVERAL MORE HOURS IN A
NEARLY STATIONARY STATE...OR PERHAPS A SLIGHTLY SOUTHWARD DRIFT.
HOWEVER..THE FARTHER SOUTH ANY STORMS OR SHOWERS MOVE...THE BETTER
CHANCES THAT THEY WILL DISSIPATE DUE TO HIGHER CONVECTIVE
INHIBITION SOUTH OF THE FRONT.

MAY SEE SOME MVFR FOG LATER TONIGHT AS WE REACH NEAR OUR LOW
TEMPS...DUE TO INCREASED MOISTURE FROM RAINFALL THE LAST 12-18
HRS. WE ADDED SOME TEMPOS FOR 4SM BR AT PIA/BMI/SPI...BUT
CONFIDENCE IS NOT HIGH ON COVERAGE OF FOG. WILL NEED TO MONITOR
FOR VISIBILITY TRENDS LATER TONIGHT.

WINDS WILL REMAIN LIGHT AND VARIABLE UNTIL DAYTIME HEATING AND
MIXING RE-ESTABLISHES A W-SW WIND FLOW.

MORE STORMS MAY DEVELOP SUN AFTERNOON...MAINLY IN THE NORTH AS THE
WARM FRONT LIFTS INTO THAT AREA. WE ONLY WENT WITH VCSH FOR
NOW...SO WE DO NOT OVER-FORECAST THUNDER WHEN TIMING IS SO
DIFFICULT THIS FAR OUT.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 305 PM CDT SAT JUN 30 2012

MODELS CONTINUE TO BE IN GOOD AGREEMENT IN OVERALL PATTERN NEXT 7
DAYS. DIFFERENCES REMAIN WITH AMOUNT...TIMING AND LOCATION OF QPF
THROUGH THE PERIOD WITH THE GFS BEING WETTEST OF ALL MODELS AND
OVERDONE. SO BLEND OF THE OTHER MODELS LOOKS BEST.

MAIN CONCERNS ARE WITH TEMPS/HEAT INDEXES THROUGH THE PERIOD AND
CHANCES OF PCPN IN THE SHORT TERM.

SHORT TERM...TONIGHT THROUGH TUESDAY

FRONTAL BOUNDARY REMAINS LOCATED ACROSS THE CWA AROUND I-74 WITH
SCATTERED THUNDERSTORMS CONTINUING THIS AFTERNOON. THIS WILL
CONTINUE INTO THE EVENING HOURS. ONCE THIS WAVE OF PCPN MOVES OUT
OF THE AREA EARLY THIS EVENING THERE SHOULD BE A BREAK IN THE
PCPN. HOWEVER ANOTHER WAVE IS POSSIBLE OVERNIGHT WHICH WILL RESULT
IN A CONTINUED CHC OF PCPN OVERNIGHT AND INTO THE EARLY MORNING
HOURS. BUT WITH THE FRONT STILL THERE AND LOW 70 DEWPOINTS POOLING
ALONG THE FRONT IN IOWA...KEPT THE CHC POPS FOR THE FULL NIGHT TIME
PERIOD. THE FRONT SHOULD REMAIN IN THE NORTHERN PARTS OF THE AREA
TOMORROW SO WILL KEEP A CHC IN THE NORTH HALF OF THE AREA TOMORROW
AS WELL. PAST SUNDAY...THE FRONTAL BOUNDARY LIFTS BACK NORTH OF
THE AREA WITH HIGH PRSS TO THE SOUTH AND EAST OF THE AREA.

MODELS TRY TO BRING SOME QPF INTO THE REGION ON THE NORTH SIDE OF
THE RIDGE WITH GFS MORE ROBUST THAN THE NAM AND ECMWF. WITH GFS
BEING TOO WET...WILL FOLLOW CLOSER TO THE NAM AND ECMWF AND JUST
HAVE SLIGHT CHC OF PCPN IN THE FORECAST FOR MONDAY AND TUESDAY IN
THE EAST AND SOUTHEAST. SLIGHT CHC POPS WILL APPEAR IN GRIDS BUT
NOT IN WORDED FORECAST.

TEMPS SHOULD REMAIN QUITE WARM THROUGH THE PERIOD AND WITH HIGH
DEWPTS TOMORROW...WILL KEEP HEAT WARNING/ADVISORY PRODUCTS GOING
THROUGH TOMORROW. BELIEVE THIS MIGHT HAVE TO BE EXTENDED INTO
MONDAY FOR THE SOUTHERN HALF OF THE AREA...BUT WILL LET LATER
SHIFT HANDLE THIS AND TEMP/DWPT DETAILS BECOME BETTER DEFINED
TONIGHT AND TOMORROW. TEMPS IN THE UPPER 90S TO AROUND 100 WILL
CONTINUE THROUGH TUESDAY. GFS TOO COOL SO LOOKED AT BETTER NAM
GUIDANCE...BUT HAD TO RAISE TEMPS SOME FOR TUE OVER MEX.

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

HIGH PRSS RIDGING WILL TAKE HOLD OVER THE MIDWEST THROUGH THE WEEK
SO AM EXPECTING CONTINUED DRY WEATHER WED THROUGH SAT WITH TEMPS
REMAINING WELL ABOVE NORMAL. NEXT CHC OF PCPN LOOKS TO BE POSSIBLY
BEYOND NEXT WEEKEND.

MEX GUIDANCE TOO COOL THROUGH THE PERIOD SO INCREASED TEMPS BY 2-3
DEGREES. WITH ECMWF 850 TEMPS BEING ABOVE 22C THROUGH THE
PERIOD...WOULD NOT BE SURPRISED TO SEE US HAVE TO RAISE HIGHS NEXT
WEEK BACK TO AROUND 100 AND HAVE TO CONTINUE HEAT ADVISORY/WARNING
PRODUCTS.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR ILZ036-040>057-
061>063-066>068-071>073.

HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR ILZ027>031-037-038.

&&
Hazardous weather outlook, Jun 30, 2:25 PM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT SAT JUN 30 2012

ILZ027>031-037-038-011100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
325 PM CDT SAT JUN 30 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AS A FRONTAL BOUNDARY
REMAINS STALLED IN THE VICINITY. ISOLATED LARGE HAIL AND DAMAGING
WIND GUSTS ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ON SUNDAY. A FEW OF THE
STRONGER STORMS COULD PRODUCE ISOLATED LARGE HAIL AND DAMAGING
WIND GUSTS.

HOT AND HUMID CONDITIONS WILL PREVAIL ON SUNDAY...WITH HIGH
TEMPERATURES REACHING THE MIDDLE 90S. AFTERNOON HEAT INDEX VALUES
WILL RANGE FROM 100 TO 105.

NO RELIEF FROM THE HEAT IS EXPECTED THROUGH MUCH OF NEXT
WEEK...WITH HIGH TEMPERATURES RISING WELL INTO THE 90S EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ILZ036-040>057-061>063-011100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-
SANGAMON-SCHUYLER-SCOTT-SHELBY-VERMILION-
325 PM CDT SAT JUN 30 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AS A FRONTAL BOUNDARY
REMAINS STALLED IN THE VICINITY. ISOLATED LARGE HAIL AND DAMAGING
WIND GUSTS ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ON SUNDAY. A FEW OF THE
STRONGER STORMS COULD PRODUCE ISOLATED LARGE HAIL AND DAMAGING
WIND GUSTS.

VERY HOT AND HUMID CONDITIONS WILL PREVAIL ON SUNDAY...WITH HIGH
TEMPERATURES CLIMBING TO AROUND 100 DEGREES. AFTERNOON HEAT INDEX
VALUES WILL RANGE FROM 105 TO 110.

NO RELIEF FROM THE HEAT IS EXPECTED THROUGH MUCH OF NEXT
WEEK...WITH HIGH TEMPERATURES RISING WELL INTO THE 90S EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ILZ066>068-071>073-011100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
325 PM CDT SAT JUN 30 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

VERY HOT AND HUMID CONDITIONS WILL PREVAIL ON SUNDAY...WITH HIGH
TEMPERATURES CLIMBING ABOVE 100 DEGREES. AFTERNOON HEAT INDEX
VALUES WILL RANGE FROM 105 TO 110.

NO RELIEF FROM THE HEAT IS EXPECTED THROUGH MUCH OF NEXT
WEEK...WITH HIGH TEMPERATURES RISING TO NEAR 100 DEGREES EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

BARNES

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

35 excessive heat. Local standard time, as filed.

Excessive Heat, Cass

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Cass forecast zone
Reported by
COOP Observer
Coordinates
39.974, -90.247 (the zone’s center; the record gives no point)

Excessive Heat, Champaign

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Champaign forecast zone
Reported by
COOP Observer
Coordinates
40.140, -88.199 (the zone’s center; the record gives no point)

Excessive Heat, Christian

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Christian forecast zone
Reported by
COOP Observer
Coordinates
39.546, -89.277 (the zone’s center; the record gives no point)

Excessive Heat, Clark

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Clark forecast zone
Reported by
COOP Observer
Coordinates
39.334, -87.788 (the zone’s center; the record gives no point)

Excessive Heat, Clay

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Clay forecast zone
Reported by
COOP Observer
Coordinates
38.754, -88.490 (the zone’s center; the record gives no point)

Excessive Heat, Coles

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Coles forecast zone
Reported by
COOP Observer
Coordinates
39.520, -88.222 (the zone’s center; the record gives no point)

Excessive Heat, Crawford

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Crawford forecast zone
Reported by
COOP Observer
Coordinates
39.003, -87.760 (the zone’s center; the record gives no point)

Excessive Heat, Cumberland

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Cumberland forecast zone
Reported by
COOP Observer
Coordinates
39.273, -88.240 (the zone’s center; the record gives no point)

Excessive Heat, De Witt

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
De Witt forecast zone
Reported by
COOP Observer
Coordinates
40.175, -88.904 (the zone’s center; the record gives no point)

Excessive Heat, Douglas

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Douglas forecast zone
Reported by
COOP Observer
Coordinates
39.770, -88.217 (the zone’s center; the record gives no point)

Excessive Heat, Edgar

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Edgar forecast zone
Reported by
COOP Observer
Coordinates
39.679, -87.746 (the zone’s center; the record gives no point)

Excessive Heat, Effingham

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Effingham forecast zone
Reported by
COOP Observer
Coordinates
39.060, -88.590 (the zone’s center; the record gives no point)

Excessive Heat, Fulton

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Fulton forecast zone
Reported by
COOP Observer
Coordinates
40.473, -90.207 (the zone’s center; the record gives no point)

Excessive Heat, Jasper

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Jasper forecast zone
Reported by
COOP Observer
Coordinates
39.010, -88.154 (the zone’s center; the record gives no point)

Excessive Heat, Knox

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Knox forecast zone
Reported by
COOP Observer
Coordinates
40.932, -90.213 (the zone’s center; the record gives no point)

Excessive Heat, Lawrence

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Lawrence forecast zone
Reported by
COOP Observer
Coordinates
38.720, -87.727 (the zone’s center; the record gives no point)

Excessive Heat, Logan

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Logan forecast zone
Reported by
COOP Observer
Coordinates
40.125, -89.367 (the zone’s center; the record gives no point)

Excessive Heat, Macon

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Macon forecast zone
Reported by
COOP Observer
Coordinates
39.860, -88.962 (the zone’s center; the record gives no point)

Excessive Heat, Marshall

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Marshall forecast zone
Reported by
COOP Observer
Coordinates
41.033, -89.345 (the zone’s center; the record gives no point)

Excessive Heat, Mason

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Mason forecast zone
Reported by
COOP Observer
Coordinates
40.240, -89.917 (the zone’s center; the record gives no point)

Excessive Heat, McLean

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
McLean forecast zone
Reported by
COOP Observer
Coordinates
40.491, -88.847 (the zone’s center; the record gives no point)

Excessive Heat, Menard

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Menard forecast zone
Reported by
COOP Observer
Coordinates
40.027, -89.802 (the zone’s center; the record gives no point)

Excessive Heat, Morgan

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Morgan forecast zone
Reported by
COOP Observer
Coordinates
39.716, -90.201 (the zone’s center; the record gives no point)

Excessive Heat, Moultrie

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Moultrie forecast zone
Reported by
COOP Observer
Coordinates
39.642, -88.619 (the zone’s center; the record gives no point)

Excessive Heat, Peoria

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Peoria forecast zone
Deaths
1 direct, 0 indirect
Reported by
Newspaper
Coordinates
40.788, -89.760 (the zone’s center; the record gives no point)

A 64 year-old Chillicothe man died as a result of heat stroke on July 5th. The high temperature at the Peoria Airport reached 101 degrees that day, while heat index values ranged from 105 to 110 degrees.

Excessive Heat, Piatt

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Piatt forecast zone
Reported by
COOP Observer
Coordinates
40.010, -88.591 (the zone’s center; the record gives no point)

Excessive Heat, Richland

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Richland forecast zone
Reported by
COOP Observer
Coordinates
38.712, -88.085 (the zone’s center; the record gives no point)

Excessive Heat, Sangamon

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Sangamon forecast zone
Reported by
COOP Observer
Coordinates
39.758, -89.659 (the zone’s center; the record gives no point)

Excessive Heat, Schuyler

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Schuyler forecast zone
Reported by
COOP Observer
Coordinates
40.158, -90.615 (the zone’s center; the record gives no point)

Excessive Heat, Scott

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Scott forecast zone
Reported by
COOP Observer
Coordinates
39.644, -90.475 (the zone’s center; the record gives no point)

Excessive Heat, Shelby

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Shelby forecast zone
Reported by
COOP Observer
Coordinates
39.391, -88.805 (the zone’s center; the record gives no point)

Excessive Heat, Stark

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Stark forecast zone
Reported by
COOP Observer
Coordinates
41.093, -89.797 (the zone’s center; the record gives no point)

Excessive Heat, Tazewell

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Tazewell forecast zone
Reported by
COOP Observer
Coordinates
40.508, -89.513 (the zone’s center; the record gives no point)

Excessive Heat, Vermilion

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Vermilion forecast zone
Reported by
COOP Observer
Coordinates
40.183, -87.733 (the zone’s center; the record gives no point)

Excessive Heat, Woodford

When
July 1, 12:00 AM CST to July 7, 6:00 PM CST
Where
Woodford forecast zone
Reported by
COOP Observer
Coordinates
40.788, -89.211 (the zone’s center; the record gives no point)

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Excessive Heat, Peoria2012-07-0564MalePermanent HomeDirect

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 392811, 392812, 392813, 392814, 392815, 392816, 392817, 392818, 392819, 392821, 392822, 392823, 392824, 392825, 392826, 392827, 392828, 392829, 392830, 392831, 392832, 392833, 392834, 392835, 392836, 392837, 392838, 392839, 392840, 392841, 392842, 392843, 392844, 392845, 392847.